Rasagaline?


#1

Hi, I had to visit my Consultant yesterday and unfortunately left confused.

After nearly an hours drive to get there, my choice as I didn’t want to change Consultants when I moved, 35 mins wait as he was running late I left with more questions than answers.

Normally my Consultant is very good but I felt rushed. I told him I feel very weak and stiff in the morning but after that I’m not too bad at all. I already take colevadopa 4 times a day.

He suggested I take patches, once a day but forgotten the name when I said I was reluctant to take more drugs until I have to we left it at that.

Now I’m wondering if i should have agreed, it was a patch once a day and as I’m only 67 the Consultant said, would perhaps be good for me, why wouldn’t it be any good if I was older?

Any ideas anyone?


#2

Hi Margs,

This does sound very confusing and we’re sure that our forum members will respond with their experiences when they can.
Meanwhile, it may be worth talking to one of our specialists who can advise you on medical issues and treatments. Please feel free to call our helpline on 0808 800 0303. They will re-open on Monday from 10am-2pm, you can also see the holiday opening times here: https://www.parkinsons.org.uk/news/living-well-parkinsons-christmas.

Best wishes,
Edwina
Moderation team.


#3

Thanks Edwina.


#4

Is it possible that you could be talking about Rotigotine transdermal patch ? I use it and I find it
useful as it helps overall in making me feel better.You have to report any side effects to your consultant .There is no harm getting in touch with your Neurologist and discuss its suitability in your case.


#5

Susa you are right it is Rotigotine the Consultant wanted to prescribe. I have decided I can do without it for a while longer. Fingers crossed. Side effects sound horrendous!